# SDR YENA201708220692

- Difficulty date: August 22, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N729JB
- Make and model: Airbus A320-232
- Aircraft serial: 3572
- Aircraft time: 36,779 hours, 12,869 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR FROM LAV E,  COMPLIED WITH TSM TASK 05-50-00-810-831-A.  CONFIRMED ODOR IS ISOLATED TO LAV E. SECURED LAV E RAZOR OUTLET AS REQUIRED.  NO FURTHER DEFECTS NOTED. OPS CHECKED GOOD.   NO ABNORMAL ODOR FROM OUTLET NOTED.  REACTIVATED WATER HEATER AS REQUIRED. NO FURTHER DEFECTS NOTED. OPS CHECKED GOOD.  RAN WATER WITH HEATER ACTIVATED, NO ODOR FROM WATER HEATER. GVI NORMAL OF WATER HEATER. REACTIVATED FLUSH VALVE IAW AMM 38-31-57. OPS CHECKED GOOD.  NO FURTHER DEFECTS NOTED.  FLUSHED TOILET NUMEROUS TIMES. NO ABNORMAL ODOR FROM TOILET ASSEMBLY.
